Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The orbit space of a sphere by an action of $ Z\sb{p\sp{s}}$


Author: Stephen J. Willson
Journal: Proc. Amer. Math. Soc. 59 (1976), 361-365
MSC: Primary 55C35; Secondary 57E25
MathSciNet review: 0428328
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X$ be a finite $ {\text{CW}}$ complex with the $ {Z_{{p^r}}}$ homology of an $ n$-sphere. Suppose $ {Z_{{p^s}}}$ acts cellularly on $ X$. The homology of the orbit space $ X/{Z_{{p^s}}}$ with coefficients $ {Z_{{p^r}}}$ is computed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55C35, 57E25

Retrieve articles in all journals with MSC: 55C35, 57E25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0428328-6
PII: S 0002-9939(1976)0428328-6
Article copyright: © Copyright 1976 American Mathematical Society